Suboxone is the drug of choice for helping people beat their addiction to opioid drugs like heroin, but the problem with it is that as an opioid drug itself, it has addictive properties. Heavy opiate users are likely to be prescribed fairly high doses of suboxone at the beginning of their treatments, and will likely have to maintain those high doses for a long while before their doctor begins to wean them off the drug, leaving them clean and chemical free.
While doctors are careful to wean their patients slowly, sometimes even the most conservative schedule of lowered dosage can result in withdrawal symptoms. While the symptoms themselves are rarely life-threatening, they can cause a patient to "boomerang" back into addiction.
Just as suboxone comes with its own set of side-effects, so, too, does suboxone withdrawal. Most people, if they experience such symptoms at all, only experience the minor effects, such as insomnia, muscle aches, sinus issues (clogged or runny sinuses), and sweating. You should speak to your doctor if any of these symptoms occur, but most of the time they're transient; they won't linger.
Some people, however, experience suboxone withdrawal symptoms that are much more severe, incorporating both physical and mental elements. These included more severe versions of the same conditions listed above, with depression and anxiety added to the mix, and it is essential that medical care be sought if you experience such effects.
For many, it's actually the emotional aspect of withdrawal that is the most difficult to endure. One way to alleviate the mental symptoms of withdrawal is to work with a psychologist who specializes in addiction therapy and will work hand-in-hand with your medical doctor to break free first of the physical addiction, and then to the emotional crutch that opiates - even withdrawal-aid opiates like suboxone - provide.
Whether or not you are experience withdrawal symptoms right now, it is essential that you follow your doctor's instructions to the letter. Not only will this allow the doctor to maintain an accurate picture of how your treatment is going, but it will reduce the likelihood of experiencing withdrawal symptoms by halting suboxone use too quickly, or over-dosing and having to re-start the weaning process.
I can get any addict to stop suboxone as long as they are dedicated to make it happen.
I have an office in Waltham and I am going to be starting a TV show on how to get help and how to get better no matter what mental problem/illness you may have. I will be treating people on the show if they wish to be on it. Your face and voice can be masked no one has to know who you are.
Please caontact this email if you wish to either be a private patient or if you wish to come on the show: firstname.lastname@example.org
I never seen such comfort,an I keep saying Thanks,he is well in tune with worl so don't fake him ,plus he is a nice Guy ,Leave em be.
I had to have my meds adjust so it pissed me but I was ok,for cherish Dr.Edward Barchs word.
OVER 12 YEARS OF COLLEG AN STILL MOVING STRONG,WOOW WHAT AN EXAMPLE.
Don't ask for drug just say the ailment were the pain what on your mind an the ailment an he is Great ,in removing addiction Fellows.PASSNJ Dir Baruch Barch M.Baruch 856-273-8000 of south jersey sorry guy an gals i been doing a liver treatment an been sick.
So,for give me
<TELL YOUR DOC ALL MED YOUR TAKE EVEN IF IS NOT OF HIS OR HER LIKING ,FOR SAFETY 1ST IN ADDICTION HEALING I'D SAY.Next topic is new addictive drug on legal street,an do an don'ts of taking OTC'S,A the LAW.
GO,TOO PASSNJ,LET HIM DIR DR.EDWARD M.BARCH FIGURE YA OUT.
SPEAK TO A PRO,RIGHT.
HIS NAME IS HIS NAME,
The rest speak to the Boss the Director whom you pay Dr.Edward M.Baruc.M.D.
Guys Gals he is cool,an just follows policy for these times are bad;if seems stern.
just sit back an spit it out,an get results,with no pain.We make the pain by breaking rules.
This Gentleman Doctor is GOOOOOD in 3.14 I ever seen,for us geeky addicts you know the math isn't a shame we be this way.
Take care all
Anyone have any suggestions I may be missing I would love to hear....
Thanks! Happy Holidays to all!
If you are interested please let me know!
Now for coming off Suboxone.... My withdrawals are at a minimum. Tired (malaise) is the worst symptom. No diarehia, maybe a slight back-ache for a day or 2, but nothing that will keep me bed-ridden. Its worth the Dr. visit to get these. Just after a while start cutting or breaking 8mgs into small pieces and take a piece a day, than every other day..and so on. You will beat the withdrawals, but you have to earn your mental health back.
I finally started a serious commitment to a Suboxone program and 5 years later I'm absolutely thrilled to be alive and functional again! I started out with 16 mg per day for 2 years and then took about a year to taper down to 2mg.
That's when it got harder for me. My doctor gave me 2 mg strips and I started cutting them in half for awhile. After that I started cutting them in thirds and then fourths.
Talk about a slow taper... After the suboxone was over, the Doc gave me a script for Ultram. So I was to take:
2x 50mg tablets 4 times per day for 5 days.
2x 50mg tablets 3 times per day for 5 days.
2x 50mg tablets 2 times per day for 5 days.
1x 50mg tablet 2 times per day for 5 days.
1x 50mg tablet 1 time per day for 5 days.
Then I was done! The first 3 days were fine... I actually felt a bit euphoric (in a happy way). Then around the 4th day I started feeling a little sick. I ended up toughing it out, and after another day I began to feel better!
I hope this will help,
I have been on Sub's/strips style for 7 weeks now. Started off on 8mg x 3 daily for a total of 24mg. I took 3 a day for approx 1 week. I then went to 16mg for two weeks. 8 mg for 2 weeks. 4mg for 2 weeks. I am now taking 2mg per day. Like most I am cutting the strips myself. I hope to cut to 1 mg for 2 weeks and then try quitting altogether. My doctor did express that it doesn't make much sense to drop below 4mg as I would experience withdrawals in dropping to the 4mg dose and would experience them again for every drop in dosage thereafter. He recommended I just quit after a week or two of 4mg. Go cold turkey and get it over. He doesn't seem to believe that I will experience terrible withdrawal symptoms. After reading a few blogs I thought it would be best to get to a lower dose. I was on opiates for nearly 8 years. Two years prior to detox I was placed on morphine sulphate. A very large dose from what I was told by others in detox - 750mg per day. Along with the opiates I was prescribed 1mg of Xanax and 20mg of Valium. Not having a great deal of knowledge about drug usage I elected to stop all 3 drugs cold turkey. Holy cr#p! I was extremely close to death. I didn't get 1 minutes sleep in 5 days. I had restless legs bouncing all over the bed uncontrollably. I couldn't sit still. Walked/Paced for 5 long days. Nothing helped. I thought that if I could just make it through the first 3-5 days I would be OK. Not the case. I was a mess with no sleep, aching everywhere and becoming delusional. My doctor explained that even after getting over the major hump in detox that I would still carry the effects that I currently felt for weeks and possibly months. So I finally broke down and accepted the SUBOXONE. So am doing everything I can to be 100% clean. Unfortunately I am having a very strange and uncomfortable sensation that is truly driving me mad. I have this internal itch that cannot be scratched. It's in my chest straight through to my back. It's constant and never stops. Can anyone please tell me what might be causing this? I haven't read anything about Suboxone withdrawal causing an internal itch so I'm hoping this post might help.Again I have been off of all opiates and benzo's for nearly 2 months. I did suffer from hypersensitivity(burning & tingling in extremities, blurred vision, stiff muscles & joints, insomnia, etc) in weeks 3-5 or opiod analgesia? I cannot deal with this crazy internal itch going on. Can someone refer me to anyone that might have posted that they were/are having the same sensation or give me a recommendation on what might eliminate this feeling. At present I want to stick a back scratcher down my throat. Any help with getting off of the Suboxone would be appreciated as well. Thank you